# SDR 95ZZZX824

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8285B
- Make and model: Piper PA-28-161
- Aircraft serial: 288116006
- Engine: Lyc O320D3G
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Sparkplug
- Part number: SR87
- Condition: Melted
- Location: Center Electrode
- Part time: 600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING PLUGS FOR 100-HOUR INSPECTION, 2 PLUGS WERE FOUND WITH MELTED AND DEFORMED CENTER ELECTRODES.  THERE WAS NO EVIDENCE OF FOREIGN MATTER INSIDE OF CYLINDER.  THIS CONDITION WAS NOTED ON ANOTHER PLUG IN ANOTHER PLANE AS WELL.  SPARKPLUG MFG BY AUBURN.
